MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM; MOTO MEDIAL E-CROSS TIBIAL INSERT S6 LM - H8

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE SYSTEM; MOTO MEDIAL E-CROSS TIBIAL INSERT S6 LM - H8
Model Number 02.18.EIF6.08.LM
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 05/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 may 2026: moto partial knee 02.18.Eif6.08.Lm moto medial e-cross tibial insert s6 lm - h8 (k213071) lot.2314140: (b)(4) items manufactured and released on 11-oct-2023.Expiration date: 2028-sep-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Moto partial knee 02.18.006lm moto medial femoral component s6 lm (k162084) lot.2514319: (b)(4) items manufactured and released on 23-jul-2025.Expiration date: 2030-jul-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Moto partial knee 02.18.Tf6.Lm moto medial tibial tray s6 lm lot.172241b: (b)(4) items manufactured and released on 26-sep-2017.Expiration date: 2022-aug-27.No anomalies found related to the problem.To date, (b)(4) items from the same lot have been sold, with no similar event reported during the review period.Five items have been resterilized; of these, three have been sold to date.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery due to infection after about 1 month from primary.The patient had primary left knee surgery on (b)(6) 2026.On (b)(6) 2026, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the moto s6 lm - h8 insert to a same size insert (mdr 2026-00482).Presently, on (b)(6) 2026, the patient came in due to continued signs of infection and the pathogen is unknown.The surgeon removed the moto femoral component and moto tibial tray from the primary surgery and removed the moto insert from the first revision and implanted antibiotic spacers to treat the infection.

Brand Name
MOTO PARTIAL KNEE SYSTEM
Common Device Name
MOTO MEDIAL E-CROSS TIBIAL INSERT S6 LM - H8
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25253485
Report Number3005180920-2026-00506
Device Sequence Number13398080
Product Code HSX
UDI-Device Identifier07630345712103
UDI-Public07630345712103
Combination Product (Y/N)N
PMA/510(K) Number
K213071
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.EIF6.08.LM
Device Lot Number2314140
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale